Hey everyone. So I was just wondering if anyone else has had this experience. My rheumy put me on plaquenil and a week later had me start neurontin for the pain. I had no side effects from the plaquenil, but it seemed like the neurontin made the pain in my bones worse. I called my doc, and he decided to increase the neurontin (yeah, going to another doc in a couple weeks) and the pain seemed to start spreading to areas that did not hurt before I started on it. This was of course, on top of the fact that it made me tired and loopy as all get out. I called my doc, again, and he decided to put me on tramadol (which is, Thank God helping the pain) and wean me off of the neurontin. The pain is definitely subsiding, though not entirely gone, but I am feeling much more awake, and even less depressed than when I was on neurontin. I suppose the depression could have been caused by the constant pain, but who knows. The only problem I have with the tramadol is that it makes me nauseas, so I have to take Reglan with it, but I'll take that over the pain any day. So basically, I was just wondering what/if anyone else had been through this before. I realize that this is a trial and error thing, so I am just curious. Thanks for listening :)
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...